# SDR 2020F00339

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5506
- Aircraft time: 13,088 hours, 10,133 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 6612479156612496
- Condition: Chafed
- Location: Tailcone
- Part time: 13,088 hours, 10,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF TAILCONE FRAME(S)CHAFE DAMAGE.  ENGINEERING REPAIR LETTER DQ26014M1 DATED 06/11/2020, TAILCONE FRAME(S)CHAFE DAMAGE.
